Claritin® 24 Hour Non-Drowsy Allergy Loratadine 10mg Liqui-Gels® Perspective: front
Hover to Zoom
Claritin® 24 Hour Non-Drowsy Allergy Loratadine 10mg Liqui-Gels® Perspective: back
Hover to Zoom
Claritin® 24 Hour Non-Drowsy Allergy Loratadine 10mg Liqui-Gels® Perspective: left
Hover to Zoom
Claritin® 24 Hour Non-Drowsy Allergy Loratadine 10mg Liqui-Gels® Perspective: right
Hover to Zoom
Claritin® 24 Hour Non-Drowsy Allergy Loratadine 10mg Liqui-Gels® Perspective: top
Hover to Zoom
Claritin® 24 Hour Non-Drowsy Allergy Loratadine 10mg Liqui-Gels® Perspective: bottom
Hover to Zoom

Claritin® 24 Hour Non-Drowsy Allergy Loratadine 10mg Liqui-Gels®

4.54(235)View All Reviews
60 countUPC: 0004110057685
Low Stock
Purchase Options
Located in AISLE 23
$46.99

Product Details

* HSA/FSA Eligible -- Check your plan for coverage.

Claritin® Liqui-Gels® capsules provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin® provides relief of symptoms that can be triggered by over 200 different allergens. Claritin® is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One capsule contains 10 mg of loratadine.

  • Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief
  • 1 doctor recommended non-drowsy oral allergy brand.
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Contains 10 mg of loratadine per capsule

For adults and children ages 6+

  • Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Contains 10 mg of loratadine per capsule
  • For adults and children ages 6+

Ratings and Reviews

Fred Meyer is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.54(235)
    5
    (166)
    4
    (49)
    3
    (8)
    2
    (6)
    1
    (6)